MAUDE Adverse Event Report: COVIDIEN 1/2ML INSULIN SYR 28G X 1/2 RP; SYRINGE, PISTON

COVIDIEN 1/2ML INSULIN SYR 28G X 1/2 RP; SYRINGE, PISTON
Model Number 8881500014
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information and the incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported, the needle kept falling off.

Brand Name
1/2ML INSULIN SYR 28G X 1/2 RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9746261
Report Number1915484-2020-01137
Device Sequence Number18975773
Product Code FMF
UDI-Device Identifier10884521014893
UDI-Public10884521014893
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881500014
Device Catalogue Number8881500014
Device Lot Number913351X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date02/24/2020
Patient Sequence Number1